Skip navigation
   
 
Scholarly Communication
Contacts

The soft scalar mass beta-function

Jack, I.; Jones, D. R. T. and Pickering, A. (1998) The soft scalar mass beta-function. Physics Letters B, 432 (1-2). pp. 114-119. ISSN 0370-2693

[img]Postscript (Requires a viewer, such as GSview)
60Kb
[img]
Preview
PDF
124Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We present an exact formula for the -function for the soft-breaking scalar mass in an supersymmetric gauge theory, in the form of an operator acting on the anomalous dimension. In particular we give the exact form for the correction due to the -scalar mass, and show that it has a particularly simple form in the renormalisation scheme corresponding to the exact NSVZ gauge -function.

Item Type:Article
Additional Information:LTH 423. arXiv Number: arXiv:hep-ph/9803405v1. Available online 20 October 1998. Issue: 23 July 1998, Pages.
Uncontrolled Keywords:RENORMALIZATION-GROUP EQUATIONS; SUPERSYMMETRY-BREAKING; DIMENSIONAL REDUCTION; REGULARIZATION
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(98)00647-9
Related URLs:
Refereed:No
Status:Published
ID Code:644
Deposited On:02 Dec 2008 10:07
Last Modified:20 May 2011 09:25

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students